# SDR DL72S953175

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 2170 · Humidity Control System
- Part: Separator Assy
- Part number: 17805011
- Condition: Burst
- Location: Lower Acm Comp
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT FL 2,500, HEARD LOUD BANG FOLLOWED BY VIBRATION AND RISING CABIN ALTITUDE, RETURNED ATL.  FOUND LEFT PACK WATER SEPARATOR ASSEMBLY BURST.  REPLACED SAME, OPERATION NORMAL.
